It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


A common side effect it seems of pretty much every Antidepressant/Anti-anxiety med is sexual side effects. I was on Lexapro for three months about a year ago, and it did nothing for me so I just stopped taking it. I didn't even have withdrawals or anything, it was as if I had never even taken it.

I then went about a year without any meds at all except Klonopin, because I lost faith in SSRI's after taking Lexapro. I finally couldn't take it anymore and was prescribed Paxil by my doctor. I've been on it almost 8 weeks, and it has dramatically improved my Social Anxiety and my overall mood. I hardly ever think about being anxious anymore. I don't feel lightheaded in social situations anymore. I don't dread meeting new people or being in a classroom full of people. I don't look at the floor anymore when I talk to people. I don't get heart palpitations hardly ever, and I'm just more confident and happier in general

The only sexual side effect of Paxil for me seems to be that it makes me last much longer (from about 5-10 minutes to 20-30 minutes). It usually is great since it's obviously a much better experience the longer you can go, but sometimes it seems that I just am not in the mood when I used to be ready to go 24/7 (like the usual 21 year old guy, I assume :D ). I still have a huge sex drive though, so everything seems to be fine.

Sorry the post was so long, kind of ranted a bit ;) . Best of luck w/ the Paxil.





All times are GMT -7. The time now is 08:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!